MathSciNet Relay Station
MathSciNet bibliographic data
MR2558773 (2010m:65009) 65B10 (65R10)
Fong, William; Darve, Eric The black-box fast multipole method. J. Comput. Phys. 228 (2009), no. 23, 8712–8725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement